# SDR CALA2019080501310

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 57,275 hours, 24,667 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042021400
- Condition: Corroded
- Location: Frames 54-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STRINGER 42 LEFT BETWEEN FRAMES 54-56 HAS CORROSIO N PER HAECO LCQ NR LP 9294479 GENERATED BY V052030 UPON FURTHER EVAL STRG 42L BETWEEN FR 54-56 FOUND TO BE OUT OF L IMTS WITH ESS THAN .031IN REMAINING MATERIAL REMOVED AND REPALCE D STR 42L FR 53-56 IAW A320 SRM 51-72-11 PERFORMED BY V061673 IN SP BY LC-03 PER HAECO LCQ NR LP 9294479
